Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Some applications of module theory to functor categories


Author: Barry Mitchell
Journal: Bull. Amer. Math. Soc. 84 (1978), 867-885
MSC (1970): Primary 18E10, 18H15, 18G20, 13A60, 18G20
DOI: https://doi.org/10.1090/S0002-9904-1978-14530-3
MathSciNet review: 0499732
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Bass, Finitistic dimension and a homological generalization of semi-primary rings, Trans. Amer. Math. Soc. 95 (1960), 466-488. MR 157984
  • 2. H. Bass, Torsion free and projective modules, Trans. Amer. Math. Soc. 102 (1962), 319-327. MR 140542
  • 3. H. Bass, Projective modules over free groups are free, J. Algebra 1 (1964), 367-373. MR 178032
  • 4. J.-E. Björk, Rings satisfying a minimum condition on principal ideals, J. Reine Angew. Math. 236 (1969), 112-119. MR 248165
  • 5. H. Cartan and S. Eilenberg, Homological algebra, Princeton Univ. Press, Princeton, N. J., 1956. MR 77480
  • 6. C. Cheng and B. Mitchell, Flatness and projecthity of modules that come from C-sets, Algebra, Topology, and Category Theory, Academic Press, New York, 1976, pp. 33-44. MR 409599
  • 7. C. Cheng and B. Mitchell, DCCposets of cohomological dimension one, J. Pure Appl. Algebra (to appear). MR 506664
  • 8. C. Cheng, Finite partially ordered set of cohomological dimension one, J. Algebra 40 (1976), 340-347. MR 419564
  • 9. C. Cheng, Deltas of Hochschild dimension one, Proc. Amer. Math. Soc. 67 (1977), 221-223. MR 476834
  • 10. P. M. Cohn, Free ideal rings, J. Algebra 1 (1964), 47-69. MR 161891
  • 11. P. M. Cohn, Free rings and their relations, Academic Press, New York, 1971. MR 371938
  • 12. S. Eilenberg, A. Rosenberg, and D. Zelinsky, On the dimension of modules and algebras. VIII, Nagoya Math. J. 12 (1957), 71-93. MR 98774
  • 13. G. Hochschild, Note on relative homological dimension, Nagoya Math J. 13 (1958), 89-94. MR 100015
  • 14. J. Isbell, Exact colimits. I, Ann. of Math. (2) 100 (1974), 633-637. MR 352200
  • 15. J. Isbell and B. Mitchell, Exact colimits and fixed points, Trans. Amer. Math. Soc. 220 (1976), 289-298. MR 404377
  • 16. A. V. Jategaonkar, A counterexample in ring theory and homological algebra, J. Algebra 12 (1969), 418-440. MR 240131
  • 17. I. Kaplansky, Projective modules, Ann. of Math. (2) 68 (1958), 372-377. MR 100017
  • 18. D. Latch, On derived functors of limit, Trans. Amer. Math. Soc. 181 (1973), 155-164. MR 323866
  • 19. D. Latch and B. Mitchell, On the difference between cohomological and homological dimension, J. Pure Appl. Algebra 5 (1974), 333-343. MR 360755
  • 20. O. Laudal, Note on the projective limit on small categories, Proc. Amer. Math. Soc. 33 (1972), 307-309. MR 291241
  • 21. D. Lazard, Autour de la platitude, Bull. Soc. Math. France 97 (1969), 81-128. MR 254100
  • 22. R. C. Lyndon, Cohomology theory of groups with a single defining relation, Ann. of Math. (2) 52 (1950), 650-665. MR 47046
  • 23. B. Mitchell, On the dimension of objects and categories. I, II, J. Algebra 9 (1968), 314-368 MR 237604
  • 24. B. Mitchell, Rings with several objects, Advances in Math. 8 (1972), 1-161. MR 294454
  • 25. B. Mitchell, The dominion of Isbell, Trans. Amer. Math. Soc. 167 (1972), 319-331. MR 294441
  • 26. B. Mitchell, The cohomological dimension of a directed set, Canad. J. Math. 25. (1973), 233-238. MR 371996
  • 27. B. Osofsky, Homological dimension and the continuum hypothesis, Trans. Amer. Math. Soc. 132 (1968), 217-230. MR 224606
  • 28. J. R. Stallings, On torsion free groups with infinitely many ends, Ann. of Math. (2) 88 (1968), 312-334. MR 228573
  • 29. R. G. Swan, Groups of cohomological dimension one, J. Algebra 12 (1969), 585-610. MR 240177
  • 30. R. Wong, Monoid rings which are free ideal rings, J. Algebra (to appear).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 18E10, 18H15, 18G20, 13A60, 18G20

Retrieve articles in all journals with MSC (1970): 18E10, 18H15, 18G20, 13A60, 18G20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1978-14530-3

American Mathematical Society